# SDR DLM11000186

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DE
- Make and model: Doug MD-11
- Aircraft serial: 48475
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Condition: Malfunctioned
- Location: Galley
- Part time: 7,190 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MID GALLEY COFFEMAKER WIRE BURNED THROUGH, BUT DID NOT OPEN CIRCUIT BREAKER.  VERIFIED WITH FLITE CREW AND CABIN CREW AND NO SMOKE DETECTED.  FOUND C/B POP AT COFFEEMAKER.  VERIFIED A/C CIRCUIT BREAKER ON CONTROL PANEL DID NOT OPEN, INSPECTED AIRCRAFT WIRING.  NO DEFECTS NOTED, PULLED AND CLAMPED CIRCUIT BREAKER NR 3 ON CONTROL PANEL COFFEEMAKER (S/N 3300) AND REMOVED FROM A/C SHIP TO ATL T/NPJG284.
